Loading...
Loading...

Go to the content (press return)

Dual concepts of almost distance-regularity and the spectral excess theorem

Author
Dalfo, C.; van Dam, E.; Fiol, M.; Garriga, E.
Type of activity
Journal article
Journal
Discrete mathematics
Date of publication
2011
Volume
32
Number
17
First page
2730
Last page
2734
DOI
https://doi.org/10.1016/j.disc.2012.03.003 Open in new window
Keywords
Distance matrices, Distance-regular graph, Eigenvalues, Idempotents, Local spectrum, Predistance polynomials
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants